# SDR CALA2019052000800

- Difficulty date: May 19, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 68,297 hours, 28,755 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D53370801210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE PRESSURE PANEL BETWEEN FRAME 35-36 ADDITIONAL CRACKS FOUND OUTSIDE OF THE CUTOUT AREA AT HOLES 2,3,4,5,17 AND 29, CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS AND REPAIR BEFORE NEXT FLIGHT ACCOMPLISHED INTIREM REPAIR OF LT SIDE PRESSURE PANEL BETWEEN FR35-36 CRACKED HOLES PER ECRA 5331-02387, ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5331-02387 ON OR BEFORE 10NOV19, PLANNING TO CONTACT ENGINEERING AFTER 01OCT19, BUT BEFORE 15OCT19 FOR PERMANENT REPAIR APPROVED PER ECRA 5331-02387 ACCOMPLISH A PERMINENT REPAIR PER PART 3 ON OR BEFORE 10NOV19 TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED RECORDS UPDATE QC REVIEWED INIT:>01OCT19<15OCT19 PLG/ENG T/A:10NOV19...ML/U359635
